# SDR ASAA2019072030108

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 48,220 hours, 14,397 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 1RGFP
- Condition: Inoperative
- Location: Cockpit
- Part time: 51,029 hours, 16,502 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE COURSE KNOB INOP. GROUNDED - YES. CYCLED POWER-NO HELP. FO COURSE SELECTOR INOP. REMOVED & REPLACED MCP. OP CK NORMAL. REF AMM 22-11-34-000-801 & 22-11-34-400-801, BITE GROUP 32 & 49.
